# SDR AWXA0001227

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 48,105 hours, 29,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY TRACK LIGHTING SYSTEM DOES NOT ILLUMINATE. FOUND BROKEN WIRE AT ROW 18; REPAIRED WIRE; EMERGENCY LIGHT OPS CHECK NORMAL.
